# SDR MWEA99824

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114071
- Condition: Dented
- Location: Bs 205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RIGHT HAND SIDE FUSELAGE AT STATION 205 BETWEEN LONGERON 18-19R.  MTC FABRICATED AND INSTALLED DOUBLER IAW SRM 53-04 FIG 30 SHEET 10.
